MAUDE Adverse Event Report: ARTHREX, INC. UNIVERS VAULTLOCK GLENOID TRIAL, SMALL; ORTHOPEDIC MANUAL SURG INSTR

ARTHREX, INC. UNIVERS VAULTLOCK GLENOID TRIAL, SMALL; ORTHOPEDIC MANUAL SURG INSTR
Model Number UNIVERS VAULTLOCK GLENOID TRIAL, SMALL
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 09/09/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Event or Problem Description
On 09/10/2024, it was reported by a sales representative via sems- (b)(4) that an ar-9236-01pp univers vaultlock¿ glenoid trial had the central peg snap off during trailing.There was no disruption or delay in surgery.The broken piece was retrieved from the patient.The case was carried on and completed successfully.This was discovered during an atsa procedure on (b)(6) 2024.
 
Event or Problem Description
Additional information was received on 09/12/2024: the case was completed without incident, trialing had already occurred and was verified.The instrument did not break during insertion, but rather extraction.
 
Additional Manufacturer Narrative
Complaint allegation is confirmed.One unpackaged, ar-9236-01pp, univers vaultlock¿ glenoid trial, serial/batch number (b)(6), was received for investigation.Visual evaluation found that the device has a broken center peg.Additionally, the device had chips along the edges and a crack down the back of the device.No fragments were returned for evaluation.No functional testing was performed, as part is damaged.The most likely cause for the reported failure can be attributed to use error of the device due to prying/leveraging the device during use.

Brand Name
UNIVERS VAULTLOCK GLENOID TRIAL, SMALL
Common Device Name
ORTHOPEDIC MANUAL SURG INSTR
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key20259135
Report Number1220246-2024-07754
Device Sequence Number18126326
Product Code KWS
UDI-Device Identifier00888867250673
UDI-Public00888867250673
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
K161108
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup,Followup
Report Date (Section B) 02/03/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberUNIVERS VAULTLOCK GLENOID TRIAL, SMALL
Device Catalogue NumberAR-9236-01PP
Device Lot Number1027262045
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/10/2024
Supplement Date Received by Manufacturer09/12/2024
01/07/2025
Initial Report FDA Received Date09/19/2024
Supplement Report FDA Received Date09/27/2024
02/03/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured11/13/2020
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown